# SDR CALA2013080790225

- Difficulty date: August 3, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,584 hours, 24,348 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EPSU BATTERY FAULT LIGHT.  REPLACED EPSU BATTERY IAW AMM.
